# SDR RAIA201405170003

- Difficulty date: May 17, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 34,232 hours, 32,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROFILE AT STRINGER 21R BETWEEN FRAMES 13 AND 14 HAS LEVEL 2 CORROSION.  MAINTENANCE REPLACED PROFILE.
